# SDR UALA2011072503813

- Difficulty date: July 25, 2011
- Submitted: August 17, 2011
- Operation: Air carrier
- Aircraft: N661UA
- Make and model: Boeing 767322
- Aircraft serial: 27158
- Aircraft time: 78,277 hours, 12,645 cycles
- Engine: Pwa PW4060
- Engine time: 81,792 hours, 12,287 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Check Valve
- Part number: 77385616
- Part serial: 234
- Condition: Surges
- Location: Nr 2 Engine
- Part time: 81,792 hours, 12,287 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SILENT SURGE.  REPLACE IP CHECK VALVE BEFORE FURTHER FLIGHT DUE TO PREVIOUS REPORT OF A SILENT SURGE.  REPLACED IP CHECK VALVE PER MM.  NO LEAKS NOTED.
